MathSciNet Relay Station
MathSciNet bibliographic data
MR583827 58E10 (53C22)
Bangert, Victor Closed geodesics on complete surfaces. Math. Ann. 251 (1980), no. 1, 83–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement